Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 25, 2013, 7:40 PM CDT for Victoria County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2013, 7:40 PM CDT (00:40 UTC)
- Expired
- May 25, 2013, 10:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 112 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1886 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
914
WGUS54 KCRP 260040
FFWCRP
TXC469-260345-
/O.NEW.KCRP.FF.W.0008.130526T0040Z-130526T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
740 PM CDT SAT MAY 25 2013
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN VICTORIA COUNTY IN SOUTH TEXAS...
* UNTIL 1045 PM CDT
* AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED RAINFALL TOTALS BETWEEN 3 AND 5 INCHES
OVER SOUTHERN PORTIONS OF VICTORIA COUNTY SINCE 330 PM. AN
ADDITIONAL 2 TO 3 INCHES IS POSSIBLE OVER SOUTHERN PORTIONS OF
VICTORIA COUNTY BEFORE THE STORMS WEAKEN OR MOVE OUT OF THE AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCFADDIN...VICTORIA...BLOOMINGTON...DACOSTA...DOWNTOWN VICTORIA AND
GUADALUPE. SOME CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...KUY
CREEK...MCDONOUGH BAYOU...BLUE BAYOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2868 9670 2860 9691 2858 9693 2851 9689
2850 9691 2850 9696 2855 9705 2855 9716
2861 9719 2878 9716 2886 9721 2885 9731
2893 9712 2888 9695 2879 9687 2872 9669
$$
GW2 follow-up statements
208
WGUS74 KCRP 260114
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
814 PM CDT SAT MAY 25 2013
TXC469-260345-
/O.CON.KCRP.FF.W.0008.000000T0000Z-130526T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA-
INCLUDING THE CITIES OF...MCFADDIN...VICTORIA
814 PM CDT SAT MAY 25 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHERN VICTORIA COUNTY...
AT 808 PM CDT...A THUNDERSTORM PRODUCING HEAVY RAIN WAS REPORTED OVER
THE WARNED AREA. THIS STORM WAS LOCATED ABOUT 7 MILES SOUTH OF OAK
VILLAGE...OR ABOUT 8 MILES WEST NORTHWEST OF MCFADDIN...MOVING NORTH
AROUND 10 MPH.
ALTHOUGH THE STORMS ARE SLOWLY WEAKENING AND HEAVY RAINFALL HAS
BECOME ISOLATED...RAINFALL FROM THE PREVIOUS STORMS STILL NEEDS TIME
TO RUNOFF AND ANY FLOODING NEEDS TO HAVE TIME TO DIMINISH OVER THE
WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLOOMINGTON...DACOSTA...DOWNTOWN VICTORIA...GUADALUPE...MISSION
VALLEY AND NURSERY. SOME CREEKS THAT WILL EXPERIENCE FLOODING
INCLUDE...KUY CREEK...MCDONOUGH BAYOU...BLUE BAYOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2868 9670 2860 9691 2858 9693 2851 9689
2850 9691 2850 9696 2855 9705 2855 9716
2861 9719 2878 9716 2886 9721 2885 9731
2893 9712 2888 9695 2879 9687 2872 9669
$$
GW568
WGUS74 KCRP 260153
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
853 PM CDT SAT MAY 25 2013
TXC469-260200-
/O.CAN.KCRP.FF.W.0008.000000T0000Z-130526T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA-
INCLUDING THE CITIES OF...MCFADDIN...VICTORIA
853 PM CDT SAT MAY 25 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN VICTORIA
COUNTY...
THE HEAVY RAINFALL HAS ENDED OVER VICTORIA COUNTY. ALTHOUGH WATER IS
STILL OVER MANY ROADS...THEY ARE PASSABLE. THE SHERIFFS OFFICE
REPORTED VOGT ROAD CLOSED DUE TO WATER.
LAT...LON 2868 9670 2860 9691 2858 9693 2851 9689
2850 9691 2850 9696 2855 9705 2855 9716
2861 9719 2878 9716 2886 9721 2885 9731
2893 9712 2888 9695 2879 9687 2872 9669
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:09 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 25, 6:09 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 609 PM CDT SAT MAY 25 2013 .DISCUSSION...SEE 00Z AVIATION DISCUSSION. && .AVIATION...MVFR CONDITIONS ARE EXPECTED TO DEVELOP AGAIN AFTER SUNSET...STARTING AT KCRP AND KALI BETWEEN 03Z-04Z...THEN AT KVCT ABT 06Z...WITH MVFR CIGS AT KLRD BFR 12Z. VFR CONDITIONS SHOULD DEVELOP AOA 16Z AREA-WIDE. CONCERNING THUNDER/SHRA IN TAFS...ONLY HAVE THAT IN KVCT FOR NOW ENDING BY 03Z. THINK ANY OTHER CONVECTION TONIGHT WILL BE AWAY FROM TERMINALS...AND ANY WHICH MAY DEVELOP OVERNIGHT WILL BE TOO ISOLATED. CONCERNING WINDS... SOUTHEAST WINDS WILL TAPER OFF TONIGHT...WITH INCREASING WINDS WITH GUSTS AROUND 18Z...EXCEPT AT KLRD WHERE WINDS WILL BE SE WITH GUSTS LIMITED IF ANY. && .PREV DISCUSSION... /ISSUED 420 PM CDT SAT MAY 25 2013/ SHORT TERM...(TODAY THROUGH SUNDAY NIGHT)...ACTIVE AFTERNOON WITH A WEAK PATTERN CONTINUES. GOOD CAPE...BUT MARGINAL LAPSE RATES AND WEAK SHEAR...BUT CONTINUE TO HAVE STORMS DEVELOP...A FEW PRODUCING BRIEF FUNNEL CLOUDS OR TORNADOES. FLOOD CONCERNS ARE DECREASING AS STORMS ARE MOVING BETTER THAN EARLIER IN THE DAY...AND NOT TRAINING. INITIAL VORT MAX CURRENTLY INTO NORTHEAST PORTIONS OF OUR FORECAST AREA BUT RUC GUIDANCE SHOWS ADDITIONAL VORT MAX COMING ACROSS OVERNIGHT. HAVE INCREASE POPS TO 30 OVERNIGHT...BUT SORT OF A HEDGE BET AT THIS POINT AS MESO MODELS ARENT SHOWING A WHOLE LOT. IF WE GET CONVECTION TO RE FIRE WITH THIS VORT MAX COULD BECOME ANOTHER MORE WIDE SPREAD EVENT OVERNIGHT. WILL KEEP ISOLATED SHOWERS AND STORMS IN THE FORECAST FOR TOMORROW AS WEAK SHORTWAVES CONTINUE TO AFFECT THE AREA. BY SUNDAY AFTERNOON THINGS SHOULD QUIET DOWN WITH PRECIP MOVING OUT OF THE AREA. COULD EVEN SEE SOME BREAKS IN THE CLOUDS BY THE AFTERNOON. MILD MIN TEMPS AND WARM HIGHS CONTINUE. LONG TERM...(MONDAY THROUGH FRIDAY)...DID NOT MAKE MANY CHANGES TO THE EXTENDED PART OF THE FORECAST. UPPER LEVEL RIDGE WILL BUILD IN FOR MONDAY WITH DRIER AIR ACROSS THE AREA. TEMPERATURES WILL REBOUND FOR THE EARLY PART OF THE WEEK WITH UPPER 90S OUT WEST TO UPPER 80S OVER THE VICTORIA CROSSROADS. RIDGE WILL BEGIN TO SHIFT EASTWARD TUESDAY INTO WEDNESDAY. MODELS NOW INDICATE UPPER TROUGH MOVING INTO THE FOUR CORNERS WEDNESDAY AND INTO THE PLAINS WEDNESDAY NIGHT. MOISTURE DOES INCREASE BY WEDNESDAY OVER THE RIO GRANDE PLAINS BUT BELIEVE ATMOSPHERE MAY BE CAPPED...SO WILL CONTINUE WITH POPS BELOW MENTIONABLE LEVELS. LEFT INHERITED LOW END POPS IN FOR THURSDAY FOR THE TIME BEING...BUT CAPPING COULD BE AN ISSUE THIS DAY AS WELL. ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 76 89 73 88 75 / 20 20 10 10 10 VICTORIA 73 89 71 88 73 / 20 20 10 10 10 LAREDO 76 93 76 97 75 / 20 20 10 10 10 ALICE 72 90 72 91 74 / 20 20 10 10 10 ROCKPORT 76 86 76 86 76 / 20 20 10 10 10 COTULLA 72 92 72 93 73 / 20 20 10 10 10 KINGSVILLE 74 90 73 90 75 / 20 20 10 10 10 NAVY CORPUS 76 85 76 86 77 / 20 20 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && GW/86...AVIATION
Hazardous weather outlook, May 25, 12:03 PM CDT, 7 hours 37 minutes before
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
In the hours before
Local storm report, May 25, 2:54 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
254 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM FUNNEL CLOUD 7 SW VICTORIA 28.75N 97.06W
05/25/2013 VICTORIA TX LAW ENFORCEMENT
NEAR MOODY STREET AND FM 1685
&&
DVOGELSALocal storm report, May 25, 4:48 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
448 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TORNADO 3 N VICTORIA 28.87N 96.98W
05/25/2013 VICTORIA TX UNKNOWN
VIEWED FROM DEL TAR HOSPITAL WEBCAM
&&
PZABELSpecial weather statement, May 25, 5:14 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 514 PM CDT SAT MAY 25 2013 TXZ234-247-252315- CALHOUN-VICTORIA- 514 PM CDT SAT MAY 25 2013 ...A STRONG THUNDERSTORM WAS AFFECTING CALHOUN AND VICTORIA COUNTIES... AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLOOMINGTON...OR 10 MILES SOUTH OF VICTORIA...MOVING NORTH AT 10 MPH. NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS PRODUCING VERY HEAVY RAINFALL AND POSSIBLE FLOODING...WITH RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES ESTIMATED BY RADAR. ANOTHER ADDITIONAL 1 TO 3 INCHES IS LIKELY. A FLASH FLOOD WARNING IS ALSO IN EFFECT FOR VICTORIA COUNTY UNTIL 745 PM. GW
Local storm report, May 25, 5:56 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
556 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM FLASH FLOOD 3 N PETTUS 28.62N 97.80W
05/25/2013 BEE TX EMERGENCY MNGR
ROAD CLOSURES REMAIN AT US181 AND FM623 IN PETTUS AND AT
US181 AND FM798 IN TULSITA. WATER DEPTH IN PETTUS
REPORTED 10 TO 12 INCHES.
&&
CBLocal storm report, May 25, 6:15 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
615 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM FLASH FLOOD 3 N PETTUS 28.62N 97.80W
05/25/2013 BEE TX EMERGENCY MNGR
ROAD CLOSURES REMAIN AT HWY 181 AND FM623 IN PETTUS AND
AT HWY 181 AND FM798 IN TULSITA. WATER DEPTH IN PETTUS
REPORTED 10 TO 16 INCHES IN LOCAL BUILDINGS...INCLUDING
DAIRY QUEEN AND USPS. NORTHBOUND TRAFFIC ON HWY 181 FROM
BEEVILLE TO KENNEDY CLOSED...DIVERTED TRAVEL TO HWY 59.
&&
DVOGELSALocal storm report, May 25, 7:21 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
721 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 7 NE BEEVILLE 28.48N 97.67W
05/25/2013 4.00 INCH BEE TX LAW ENFORCEMENT
WATER OVER ROADWAY E59. MULTIPLE VEHICLE ACCIDENTS
REPORTED.
0945 AM FLASH FLOOD OAKVILLE 28.41N 98.06W
05/25/2013 LIVE OAK TX LAW ENFORCEMENT
PORTIONS OF I 37 BEING SHUT DOWN DUE TO WATER OVER
ROADWAY. NEAR OAKVILLE.
0950 AM FUNNEL CLOUD 6 N THREE RIVERS 28.55N 98.18W
05/25/2013 LIVE OAK TX LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY LAW ENFORCEMENT. DID NOT SEE IT
TOUCH THE GROUND.
0956 AM FLASH FLOOD W THREE RIVERS 28.47N 98.18W
05/25/2013 LIVE OAK TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED THAT FLOODING EVACUATIONS WERE
TAKING PLACE AT TIPPS PARK JUST WEST OF THREE RIVERS ON
TX 72.
1017 AM FLASH FLOOD 5 N THREE RIVERS 28.54N 98.18W
05/25/2013 LIVE OAK TX LAW ENFORCEMENT
I 37 CLOSED NORTH AND SOUTH BOUND NEAR MILE MARKER 74. 4
FEET OF WATER OVER ROADWAY.
1200 PM FLOOD 10 WNW BERCLAIR 28.56N 97.69W
05/25/2013 GOLIAD TX LAW ENFORCEMENT
ROADS COVERED WITH WATER ON CR 883...FM 244 AND CR 883 AS
REPORTED BY SHERIFFS OFFICE.
0147 PM TORNADO NNE VICTORIA 28.82N 96.98W
05/25/2013 VICTORIA TX PUBLIC
PUBLIC REPORT AND PHOTO CONFIRMATION OF TORNADO. TORNADO
WAS NEAR LARKSPUR AND NARVARRO
0230 PM TORNADO 3 N VICTORIA 28.87N 96.98W
05/25/2013 VICTORIA TX UNKNOWN
VIEWED FROM DEL TAR HOSPITAL WEBCAM
0246 PM FUNNEL CLOUD 7 SW VICTORIA 28.75N 97.06W
05/25/2013 VICTORIA TX LAW ENFORCEMENT
NEAR MOODY STREET AND FM 1685
0613 PM FLASH FLOOD 3 N PETTUS 28.62N 97.80W
05/25/2013 BEE TX EMERGENCY MNGR
ROAD CLOSURES REMAIN AT HWY 181 AND FM623 IN PETTUS AND
AT HWY 181 AND FM798 IN TULSITA. WATER DEPTH IN PETTUS
REPORTED 10 TO 16 INCHES IN LOCAL BUILDINGS...INCLUDING
DAIRY QUEEN AND USPS. NORTHBOUND TRAFFIC ON HWY 181 FROM
BEEVILLE TO KENNEDY CLOSED...DIVERTED TRAVEL TO HWY 59.
0659 PM FLASH FLOOD 6 SE VICTORIA 28.76N 96.91W
05/25/2013 VICTORIA TX LAW ENFORCEMENT
ROAD CLOSURE DUE TO HIGH WATER NEAR THE INTERSECTION OF
GUADALUPE RD AND YORK RD IN VICTORIA COUNTY
&&
DVOGELSAThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:05 PM CDT | River Flood Warning | CRP | Live Oak, Nueces, San Patricio | 43 hr |
| May 26, 9:01 AM CDT | River Flood Watch | CRP | Calhoun, Goliad, Victoria | 5 days |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.